# SDR FDEA202305010790

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: SEAT TRACK STATION 1159, X = 8.5 FOUND CORROSION.  FOUND EXFOLIATED AND   EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT   TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1189 TO EXISTING   SPLICE STATION 1129/6-100 X = 8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
